MAUDE Adverse Event Report: EXACTECH, INC. EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 46MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 46MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-20-46
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation concomitant medical products: serial #: (b)(4), catalog: 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm, serial #: (b)(4), catalog: 315-35-00 - glnd kwire, serial #: (b)(4), catalog: 320-40-03 - 145-deg pe 40mm hum liner +2.5, serial #: (b)(4), catalog: 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm, serial #: (b)(4), catalog: 320-35-03 - small posterior augment glenoid plate, left, serial #: (b)(4), catalog: 320-10-00 - equinoxe reverse tray adapter plate tray +0, serial #: (b)(4), catalog: 300-30-06 - equinoxe preserve stem 6mm, serial #: (b)(4), catalog: 319-01-32 - steinmann pin sterile 3.2mm x 178mm, serial #: (b)(4), catalog: 320-15-05 - eq rev locking screw, serial #: (b)(4), catalog: 521-78-31 - threaded pin size 2.6 collarless 2pk, serial #: (b)(4), catalog: 320-20-00 - eq reverse torque defining screw kit, serial #: (b)(4), catalog: 321-52-07 - 3.2mm drill bit sterile, serial #: (b)(4), catalog: 320-31-40 - glenosphere, 40mm, serial #: (b)(4), catalog: 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm, serial #: (b)(4), catalog: 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm, serial #: (b)(4), catalog: 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.
 
Event or Problem Description
It was reported that during insertion of the screw, the head of the screw sheared off from the body.The body of the screw stayed in the patient's glenoid, but no other pieces stayed in.This 63 y/o, male patient was last known to be in stable condition following the event.No other patient information/medical history reported.Device is not returning.
 
Additional Manufacturer Narrative
(h3) the fractured screw reported was likely the result of applying torque greater than the yield strength of the material during implantation.However, this cannot be confirmed because the component was not available for evaluation.Section h11: *the following sections have corrected information: (h6) component code: 568, screw.

Brand Name
EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 46MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16112328
Report Number1038671-2023-00025
Device Sequence Number20247684
Product Code KWT
UDI-Device Identifier10885862086594
UDI-Public10885862086594
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2024
Device Model Number320-20-46
Device Catalogue Number320-20-46
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer05/17/2023
05/05/2026
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date05/18/2023
06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale